# SDR UHLA201606030293

- Difficulty date: June 3, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N214JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000267
- Aircraft time: 16,374 hours, 12,160 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Dirty
- Location: L2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DOOR L2 TOP CENTER DISARMED INDICATOR OBSCURED. REMOVED DEBRIS, OPS CHECKED GOOD IAW AMM 52-12-00.
